# SDR SWAA2022081022003

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A750112
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT IS CORRODED AT STA 400+6; 400+14; AND 400+18; RBL 25; WL 156. / [01] REMOVED CORROSION ON FWD CARGO BAY R?H FLOOR TO SIDEWALL SUPPORT RBL 25; WL 156 ; WORK AREA BS 400+6 ;L 1.0' X W 1.0' X D 0.015' ; BS 400+14; L 1.0' X W 1.0' X D 0.014'; BS 400+18 ; L 1.0' X W 1.0' X D 0.017' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USE DEPTH GAGE; ID: ATS1225; S/N: UNKNOWN ; DUE: 07/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[04] FABRICATED; LOCATED AND DRILLED NEW FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT AT BS 396 TO BS 420 ; RBL 25 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7501; ID:0071;REV:-; BAC1496-444#7075T62; LOT#1487676-1; APPLIED CHEMICAL CONVERTION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[05] VERIFIED CORRECTIVE ACTIONS 1;3 AND 4.;[06] APPLIED PRIMER ON FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT AT BS 396 TO BS 420 ; RBL 25 WL 156 IAW SRM 51-21-72-370-804;[07] VERIFIED CORRECTIVE ACTION 6 COMPLETED;[08] VERIFIED MEASUREMENT TABLE
